Translator Disclaimer
May, 1973 The Mean-Square Error of Bahadur's Order-Statistic Approximation
D. L. Duttweiler
Ann. Statist. 1(3): 446-453 (May, 1973). DOI: 10.1214/aos/1176342410

Abstract

Under the assumption of a uniform parent distribution, we find an exact expression for the mean-square error of an order-statistic approximation suggested by R. R. Bahadur. From this result we obtain an asymptotic formula for the mean-square error when the parent distribution is not necessarily uniform by transforming with the inverse of the cumulative distribution function of the parent.

Citation

Download Citation

D. L. Duttweiler. "The Mean-Square Error of Bahadur's Order-Statistic Approximation." Ann. Statist. 1 (3) 446 - 453, May, 1973. https://doi.org/10.1214/aos/1176342410

Information

Published: May, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0258.62032
MathSciNet: MR362699
Digital Object Identifier: 10.1214/aos/1176342410

Subjects:
Primary: 62G30
Secondary: 33A15, 60F99

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.1 • No. 3 • May, 1973
Back to Top